# SDR CALA2010090900424

- Difficulty date: January 20, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 21,186 hours, 7,122 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: 05888
- Condition: Leaking
- Location: Engine
- Part time: 3,407 hours, 1,196 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

B-SYSTEM HYD LOW PRESSURE ENGINE LIGHT CAME ON.  HYD FLUID DECREASED FROM 105 TO 0 PERCENT.  REPLACED EDP REF MM 29-11-400.  OPS CHECK AND LEAKS CHECK GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1384130  S/N OFF 05888 PUMP, HYD ENG D  OFF 29-2910-9-0003 5888 ON 29-2910-9-0003 3780.
